# SDR YENA2020122100610

- Difficulty date: December 15, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 59,386 hours, 21,268 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Damaged
- Location: Thermostat
- Component: Thermostat
- Component part number: 342B050000
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 924, STI - SJU.  AIR ENGINE 2 BLEED LEAK AT FL380.  CONDUCTED AN EMERGENCY DESCENT.  PERFORMED INSPECTION OF NR 2 ENGINE PYLON.  FOUND GASKET AT THERMOSTAT "7170HM2" AND CLOGGED FILTER.  R & R THERMOSTAT CONTROL, IAW A320 AMM CH 36-11-43.  OPERATIONS CHECK GOOD, OK FOR SERVICE.
